# SDR DALA2022052003477

- Difficulty date: May 18, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 67,875 hours, 26,822 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8695719) INBOUND F/A UNABLE TO OPEN 1L DOOR. FOUND DOOR 1L GUIDE ARM HOLD-OPEN MECHANISM GUST LOCK BROKEN, AND PIN THAT HOLDS UPPER AND LOWER RADIUS LINK'S MISSING. INSTALLED NEW PIN X2 NEW WASHERS NEW KEYWASHER, AND NEW SCREW. REF B737 AMM 52-11-21. DOOR OPS CHECK GOOD.
